# SDR SWAA2025030401393

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N8768Q
- Make and model: Boeing 737-8
- Aircraft serial: 67518
- Aircraft time: 8,148 hours, 4,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CAPTAIN SIDE F/A FLASHLIGHT INOPERATIVE.   AFT CAPTAIN SIDE F/A FLASHLIGHT ASSAY R&R PER AMM 25-64-00.
